# SDR SWIA202158636

- Difficulty date: April 17, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 288 Lbl20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR FITTING AT APPROX STA 288 AND LBL 20 HAS CORROSION     (C-CHECK RO 6/04/2021)    REMOVED, REPLACED AND INSTALLED NEW FITTING AT FS288 LBL 20 REF CRJ 700 SRM 51-42-21-001-001-A01 AND DWG. SH670-32120 REV.A. COMPLIED WITH SKY WEST TASK CARD 51-900-1002-SKY.
